Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 21, No. 1                                 Cover

pp. 1—112(February 2021)                 Contents


Interval-valued intuitionistic sets and their application to topology

G.-B. Chae, J. Kim, J. G. Lee, K. Hur

Pages  1-28

Download(s) [PDF]    


Concept lattice on cubic sets

Xueyou Chen

Pages  29-37

Download(s) [PDF]    


Multiplies of lattice implication algebras

Kyung Ho Kim

Pages  39-50

Download(s) [PDF]    


Real-life decision making based on a new correlation coefficient in Pythagorean fuzzy environment

P. A. Ejegwa, J. A. Awolola

Pages  51-67

Download(s) [PDF]    


Topology of cubic bipolar structures and its application on -algebra

K. Hur, S. M. Mostafa, J. G. Lee, Fatema. F. Kareem

Pages  69-92

Download(s) [PDF]    


Separation axioms in ()-fuzzy topology ()-fuzzy convexity spaces

Osama Rashed Sayed, EL-Sayed EL-Sanousy, Yaser Hassanein Ragheb Sayed

Pages  93-103

Download(s) [PDF]    


Maximal and maximum antichains of ordered multisets

F. Balogun, D. Singh, Y. Tella

Pages  105-112

Download(s) [PDF]